Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have adenocarcinoma of duodenum. Uncontrollable shaking. Given Ativan. Any ideas?

My mother has adenocarcinoma of the duodenum . She had a whipple. Due to sepsis after the whipple, she was unable to receive any treatment ( chemo ) for her cancer. We were following her with serial CT scans. About 3 months ago, her cancer was found to be metastasized to her liver and all over her mesenteric cavity. She had a bile drain placed and is in hospice. She is experiencing increasing episodes of uncontrollable shaking. They are not seizures. She is fully awake and aware. She is able to respond during the episode. I gave her ativan. I also gave her candy. She wasn t eating well, and I thought that it might be a low glucose level. I have been trying to research this. I think it may be more related to her diagnosis. Can you give me any ideas?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
In such advanced stage , body proteins get depleted and low metabolism renders extreme malaise,wasting, cachexia leading to chronic fatigue . Shaking is a sign of this extreme weakness-Ask your doctor for Inj durabolin 5mg daily,parenteral aminoacid/ fat supplement drips,calcium and multivitamin including vit K supplements.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor